edoc

Nondispersive solutions to the L²-critical half-wave equation

Krieger, Joachim and Lenzmann, Enno and Raphaël, Pierre. (2013) Nondispersive solutions to the L²-critical half-wave equation. Archive for rational mechanics and analysis, Vol. 209, H. 1. pp. 61-129.

Full text not available from this repository.

Official URL: http://edoc.unibas.ch/dok/A6194581

Downloads: Statistics Overview


Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Analysis (Lenzmann)
UniBasel Contributors:Lenzmann, Enno
Item Type:Article, refereed
Article Subtype:Research Article
Bibsysno:Link to catalogue
Publisher:Springer
ISSN:0003-9527
Note:Publication type according to Uni Basel Research Database: Journal article
Related URLs:
Identification Number:
Last Modified:06 Dec 2013 09:35
Deposited On:06 Dec 2013 09:35

Repository Staff Only: item control page